# SDR 29GA2016062300001

- Difficulty date: June 20, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 35,928 hours, 39,687 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-8 CIRCUIT BREAKER POPPED IN FLIGHT.  PERFORMED OPS CHECK ON EMERGENCY LIGHTING SYS IAW AMM REF 33-50-20-04.  OPS CHECK NORMAL.
